# SDR MASA200601367

- Difficulty date: May 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 21,249 hours, 17,431 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Mcu
- Part number: 70623
- Part serial: 577
- Condition: Failed
- Location: Stab Trim
- Part time: 10,585 hours, 9,880 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7393 IAD - STAB CHANEL 2 INOP.  MX REMOVED AND REPLACED THE MCU.
